Derived categories of nodal curves

  • D. E. Voloshyn Ин-т математики НАН Украины, Киев
  • Yu. A. Drozd Ин-т математики НАН Украины, Киев

Abstract

We describe derived categories of coherent sheaves over nodal noncommutative curves of string and almost string types.
Published
25.08.2012
How to Cite
VoloshynD. E., and DrozdY. A. “Derived Categories of Nodal Curves”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 8, Aug. 2012, pp. 1033-40, http://umj.imath.kiev.ua/index.php/umj/article/view/2638.
Section
Research articles